People with ADHD have the opposite reaction to stimulants that the normal population does. It follows that coffee would also have the opposite effect. Never seen any studies on this though. It also could be that you just developed a tolerance to coffee, kept very late nights and on about the 5th cup, your body just said - I'm tired!
Stay away from Diet sodas of any type. The phenalatronics (spelling?) in them affects brain function in ADD'rs. I get all weird after drinking them too... Caffine is a stimulant and if you are taking a stimulant, adding more stimulant will put you to sleep. Like taking too much of the Adderall (adderrall). At least that's what happens to me...
I have ADD and I can't take anymore stimulates I think I have reached my top point. If I take them now I have an anxiety attack. So I need medication like Zoloft to calm me down. And I take medication to sleep to. Its like something whiched in my brain. Because stimulates use to calm me. But not anymore. It started when I took Fluticasone nasal spray for allergies and it stimulated me to much! If you or anyone else knows about this and can help email me at shagan_13***@**** thanks. And for the coffee and Adderall (adderrall) be careful Adderall (adderrall) is very strong stuff!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.